# SDR PCAA0202030

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,059 hours, 36,010 cycles
- Engine: Pwa PW120A
- Engine time: 25,329 hours, 28,731 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: PW120A
- Part serial: 120912
- Condition: Smoke
- Location: Left
- Part time: 25,329 hours, 28,731 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA FLIGHT#3829. CREW REPORTED BURNING ODOR LIKE A DUCT OVERHEAT. DUCT TEMP 20 DEGREES. FLIGHT ATTENDANT REPORTED A LIGHT HAZE IN CABIN. LEFT ENGINE WAS REPLACED IN ACCORDANCE WITH ALLEGHENY AIRLINES JOB CARD# 008-7101-349. AIRCRAFT RETUENED TO SERVICE.
